# SDR ASAA2016081517708

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,353 hours, 10,238 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  NR 2 ZONE TEMP CONTROLLER SHOWS FLIGHT DECK SELECTOR ON PREVIOUS FLIGHT, GREEN FOR BITE & VERIFY, FAULT CLEARED. RAN PACKS & RE-VERIFY BITE, IAW FIM 21-62 TASK 801, GROUND VERIFICATION TEST PASSED.
